Stability of steady states of the Cauchy problem for the exponential reaction-diffusion equation

Tello del Castillo, José Ignacio (2006). Stability of steady states of the Cauchy problem for the exponential reaction-diffusion equation. "Journal of mathematical analysis and applications", v. 324 (n. 1); pp. 381-396. ISSN 0022-247X. https://doi.org/10.1016/j.jmaa.2005.12.011.

Description

Title: Stability of steady states of the Cauchy problem for the exponential reaction-diffusion equation
Author/s:
  • Tello del Castillo, José Ignacio
Item Type: Article
Título de Revista/Publicación: Journal of mathematical analysis and applications
Date: 1 December 2006
ISSN: 0022-247X
Volume: 324
Subjects:
Freetext Keywords: Stability; Blow up; Exponential reaction–diffusion equation
Faculty: E.U. de Informática (UPM)
Department: Matemática Aplicada
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (801kB) | Preview

Abstract

Abstract We consider the Cauchy problem ut = u + eu, x ∈ RN , t ∈ (0, T ), u(x, 0) = u0, x ∈ RN , where u0 ∈ C(RN ) and T > 0. We first study the radial steady states of the equation and the number of intersections distinguishing four different cases: N = 1, N = 2, 3 N 9 and N 10, writing explicitly every steady state for N = 1 and N = 2. Then we study the large time behavior of solutions of the parabolic problem.

Funding Projects

TypeCodeAcronymLeaderTitle
UnspecifiedHPRN-CT-2002-00274UnspecifiedEuropean Community’s Human Potential ProgrammeFronts-Singularities
UnspecifiedMTM2004-07590-C03-01.UnspecifiedDGISGPI (Spain)Unspecified

More information

Item ID: 45809
DC Identifier: http://oa.upm.es/45809/
OAI Identifier: oai:oa.upm.es:45809
DOI: 10.1016/j.jmaa.2005.12.011
Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X05012977
Deposited by: Memoria Investigacion
Deposited on: 26 May 2017 16:17
Last Modified: 26 May 2017 16:17
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM